Inventiones mathematicae

, Volume 51, Issue 3, pp 219–230 | Cite as

Foliations of 3-manifolds with solvable fundamental group

  • J. F. Plante


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Chatelet, G., Rosenberg, H.: Un théorème de conjugaison des feuilletages, Ann. de l'Institut Fourier,21, 95–106 (1971)Google Scholar
  2. 2.
    Evans, B., Moser, L.: Solvable fundamental groups of compact 3-manifolds, Transactions of the A.M.S., pp. 189–210 (1972)Google Scholar
  3. 3.
    Franks, J.: Anosov diffeomorphisms, Proceedings of Symposia in Pure Mathematics, A.M.S.,14, 61–91 (1970)Google Scholar
  4. 4.
    Furstenberg, H.: Strict ergodicity and transformation of the torus. American J. of Math.,83, 573–601 (1961)Google Scholar
  5. 5.
    Goodman, S.: On the structure of foliated 3-manifolds separated by a compact leaf, Inventiones Math.,39, 213–221 (1977)Google Scholar
  6. 6.
    Hempel, J.: Free cyclic actions onS 1×S 1×S 1, Proceedings of the A.M.S.,48, 221–227 (1975)Google Scholar
  7. 7.
    Hirsch, M.: A stable analytic foliation with only exceptional minimal sets. Dynamical Systems-Warwick 1974, pp. 9–10. Berlin-Heidelberg-New York: Springer-Verlag 1974Google Scholar
  8. 8.
    Kopell, N.: Commuting diffeomorphisms, Proceedings of Symposia in Pure Mathematics, A.M.S.,14, 165–184 (1970)Google Scholar
  9. 9.
    Novikov, S.: Topology of foliations (Russian), Trudy Mosk. Mat. Obsh.,14, 248–277 (1965)Google Scholar
  10. 10.
    Plante, J.: Anosov flows, American J. of Math.94 729–754 (1972)Google Scholar
  11. 11.
    Plante, J.: Measure preserving pseudogroups and a theorem of Sacksteder, Ann. de l'Institut Fourier,25, 237–249 (1975)Google Scholar
  12. 12.
    Plante, J.: Foliations with measure preserving holonomy, Ann. of Math.,102, 327–361 (1975)Google Scholar
  13. 13.
    Plante, J., Thurston, W.: Polynomial growth in holonomy groups of foliations. Commentarii Math. Helvetici,39, 567–584 (1976)Google Scholar
  14. 14.
    Moussu, R., Pelletier, F.: Sur le théorème de Poincaré-Bendixson, Ann. de l'Institut Fourier24, 131–148 (1974)Google Scholar
  15. 15.
    Moussu, R., Roussarie, R.: Relations de conjugaison et de cobordisme entre certains feuilletages, Publications Math. I.H.E.S.,43, 143–168 (1974)Google Scholar
  16. 16.
    Reeb, G.: Sur certaines propriétès topologiques des variétès feuilletées, Hermann, Paris 1953Google Scholar
  17. 17.
    Rosenberg, H., Roussarie, R.: Reeb foliations, Ann. of Math.91, 1–24 (1970)Google Scholar
  18. 18.
    Rosenberg, H., Roussarie, R.: Topological equivalence of Reeb foliations, Topology,9, 231–242 (1970)CrossRefGoogle Scholar
  19. 19.
    Roussarie, R.: Sur les feuilletages des variétès de dimension trois, Ann. de l'Institut Fourier,21, 13–82 (1971)Google Scholar
  20. 20.
    Roussarie, R.: Plongements dans les variétès feuilletées et classification de feuilletages sans holonomie, Publication Math. I.H.E.S.,43, 101–141 (1974)Google Scholar
  21. 21.
    Sacksteder, R.: Foliations and pseudogroups, American J. of Math.,87, 79–102 (1965)Google Scholar
  22. 22.
    Stallings, J.: On fibering certain 3-manifolds, Topology of 3-manifolds, M. Fort (ed.), pp. 95–100, Prentice-Hall 1962Google Scholar
  23. 23.
    Waldhausen, F.: On irreducible 3-manifolds which are sufficiently large, Ann. of Math.,87, 56–88 (1968)Google Scholar
  24. 24.
    Wolf, J.: Growth of finitely generated solvable groups and curvature of Riemannian manifolds, J. of Differential Geometry,2, 421–446 (1968)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. F. Plante
    • 1
  1. 1.Department of MathematicsUniversity of North CarolinaChapel HillUSA

Personalised recommendations